# SDR SWAA2024071911921

- Difficulty date: July 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT BATTERY M1676 AT SEAT ROW 7DEF WILL NOT CHARGE.<[01] REMOVED AND REPLACED R/H EMERGENCY LIGHT BATTERY PACK M1676 AT SEAT ROW 7DEF REF. B737 AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED R/H EMERGENCY LIGHT BATTERY PACK M1676 AT SEAT ROW 7DEF REF. B737 AMM 33-51-06-960-805.
